Hey there! Sign in to join this conversationNew here? Join for free

Sickness and late medical abortion?? Watch

    • #1
    • Thread Starter
    #1

    Please keep anon.

    If you are going to judge me, please don't bother replying. I had a late medical abortion this week, and ever since then i've been feeling sick all the time. I was physically sick once last night, but mostly i'm just feeling sick all the time. I can still eat and drink, but not much as it just makes me feel worse. I tried google but it just came up with nausea while taking the second lot of pills. Any ideas if my sickness is related to the abortion, or is it just a coincidence?

    It's really not helping as i feel awful as it is!
    Offline

    14
    ReputationRep:
    It's most likely related to the abortion. There are lots of hormonal changes that can make you properly nauseous.

    You can try taking over the counter anti-emetics from your chemist but you should call your doctor if it continues over a week or you are unable to keep any food or water down.
    Offline

    0
    ReputationRep:
    yep probably that, dont panic about it i'm sure its normal in your case. i agree though contact the doctor if it carries on.
    Offline

    13
    ReputationRep:
    (Original post by Anonymous)
    Please keep anon.

    If you are going to judge me, please don't bother replying. I had a late medical abortion this week, and ever since then i've been feeling sick all the time. I was physically sick once last night, but mostly i'm just feeling sick all the time. I can still eat and drink, but not much as it just makes me feel worse. I tried google but it just came up with nausea while taking the second lot of pills. Any ideas if my sickness is related to the abortion, or is it just a coincidence?

    It's really not helping as i feel awful as it is!
    It could be due to stress. Hope you feel better soon
    Offline

    15
    ReputationRep:
    Sorry to hear that you feel so rough. Nusea is a very common side effect of those pills (I am suprised they haven't worned you to be honest). Try eating and drinking small amounts often. Clear fluids, dry toast this sort of thing. You may also wish to try some over the counter antisickness (pharmacist will be able to advice you).
    • #1
    • Thread Starter
    #1

    Thanks guys, i'll see how i feel in a couple of days and talk to my doctor if its still happening.

    Though i was just out of it for about 20 minutes, started watching Friends, then i don't remember anything until just before the end credits. Perhaps i should just go to bed for the day.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 18, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.